A Class of Analytic Starlike Functions Associated with Petal Like Region on the Positive Half of Complex Plane
M. K. Aouf, J. Dziok and J. Sok´o l, On a subclass of strongly starlike functions, Appl. Math. Letters, 24 (2011), 27–32.
P. L. Duren, Univalent Functions, Springer, New York, 1983.
S. Kanas, A. Wisniowska, Conic regions and k-uniform convexity, J. Comput Appl. Math., 105 (1999), 327–336.
S. Kanas and H. M. Srivastava, Linear operators associated with k-uniformly convex functions, Integral Transform. Spec. Funct. 9 (2000), 121–132.
S. Kanas and A. Wi´sniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl. 45(2000), 647–657.
S. Kanas, Alternative characterization of the class k-UCV and related classes of univalent functions, Serdica Math. J. 25 (1999), 341–350.
R. J. Libera and E. J. Zlotkiewicz, Early coefficient of the inverse of a regular convex function, Proc. Amer. Math. Soc., 85(2) (1982), 225–230.
R. J. Libera and E. J. Zlotkiewicz, Coefficient bounds for the inverse of a function with derivative in },, Proc. Amer. Math. Soc., 87(2), (1983), 251–257.
W. C. Ma and D. Minda, A unified treatment of some special classes of univalent functions, In Procidings of the conferences of complex analysis Tianjin, 1992, Conf. Proc. Lecture Notes Anal., Int. Press, Cambridge, MA, 1994.
T. H. MacGregor, The radius of univalence of ceratin analytic funcctions, Proc. Amer. Math. Soc., 14 (1963), 514–520.
S. S. Miller and P. T. Mocanu, Differential Subordinations, Theory and Applications, Marcel Dekker, New York, Basel, 1999.
E. Paperocki and J. Sokol, The extremal problems in some subclass of strongly starlike functions, Zeszyty Nauk Politech, Rzeszowskiej Math, 20 (1996), 89–94.
V. Ravichandran and Kanika Sharma, sufficient condition for starlikeness, J. Korean Math. Soc., 52(4), (2015), 727–749.
Rogosinski, On coefficients of subordinate functions, Proc. London Math. Soc., 48 (1943), 48–82.
K. Sharma, N. K. Jain and V. Ravichandran, Starlike functions associated with a cardioid, Afrika Matematika, 27(4), (2016), 923–939.
J. Sokol, Coefficient Estimate in a class of strongly starlike function, Kyungpook Math. J., 49 (2009), 349–353.
- There are currently no refbacks.